Acta Mathematica

, Volume 157, Issue 1, pp 23–48

Conformally natural extension of homeomorphisms of the circle

  • Adrien Douady
  • Clifford J. Earle
Article

DOI: 10.1007/BF02392590

Cite this article as:
Douady, A. & Earle, C.J. Acta Math. (1986) 157: 23. doi:10.1007/BF02392590

Copyright information

© Almqvist & Wiksell 1986

Authors and Affiliations

  • Adrien Douady
    • 1
  • Clifford J. Earle
    • 2
  1. 1.Faculté des Sciences de Paris-SudOrsayFrance
  2. 2.Cornell UniversityIthacaUSA

Personalised recommendations